# SDR SWIA201334807

- Difficulty date: September 25, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 25,244 hours, 15,043 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RT MLG AXLE NR 4 ROOT RADIUS.  C-CHECK REPAIRED RT MLG AXLE NR 4 ROOT RADIUS IAW REO.
